# SDR IPXA3M78510

- Difficulty date: May 12, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 63,168 hours, 12,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT INBD FLAP SKIN DENTED (AT XIFH216).  REPAIRED LT INBD FLAP, INBD WEDGE SKIN AT STA XIFH216 IAW STASA EA 011-5700 -01-A4636, REV IR AND EO MD11-5750-50859-A. (MAJOR)
